# SDR IXXA060341S

- Difficulty date: June 15, 2004
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Boss
- Condition: Corroded
- Location: Zone 700
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT MAIN LANDING GEAR SHOCK STRUT RETRACT PIN BOSS INNER SURFACE CORRODED.  REPAIRED PER ALL APPLICABLE DATA.
